BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Décroissance à l'infini de certaines solutions avec énergie positive de l'équation de Schrödinger-Hartree

Participants in the publication
DIAS, JOÃO-PAULO (Editor)
MÁRIO FIGUEIRA (Editor)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1983

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE

Publication Identifiers
ISSN - 0764-4442

Publisher
GAUTHIER-VILLARS, S P E S-JOURNAL DEPT, 120 BD ST GERMAIN, F-75006 PARIS, FRANCE

Volume
296
Number
9

Starting page
381
Last page
384


Export

APA
(1983). Décroissance à l'infini de certaines solutions avec énergie positive de l'équation de Schrödinger-Hartree. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 296, 381-384. ISSN 0764-4442. eISSN .

IEEE
"Décroissance à l'infini de certaines solutions avec énergie positive de l'équation de Schrödinger-Hartree" in COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 296, pp. 381-384, 1983.

BIBTEX
@article{44313, author = {}, title = {Décroissance à l'infini de certaines solutions avec énergie positive de l'équation de Schrödinger-Hartree}, journal = {COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE}, year = 1983, pages = {381-384}, volume = 296 }